MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM NAVIGATION; NAVIGATED SCREWDRIVER FOR POLYAXIAL SCREW, NON-CONNULATED, SR 20, 1/4" SQUARE

ULRICH MEDICAL USA MOMENTUM NAVIGATION; NAVIGATED SCREWDRIVER FOR POLYAXIAL SCREW, NON-CONNULATED, SR 20, 1/4" SQUARE
Model Number UU062-84-0100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the case the doctor was implanting a 6.5mm screw and was hitting resistance when the tip broke off.The drive tip remained in the screw, so the doctor helicoptered the screw out and replaced it with a new one, using a backup driver.The patient was not affected and procedure proceeded as normal.

Brand Name
MOMENTUM NAVIGATION
Common Device Name
NAVIGATED SCREWDRIVER FOR POLYAXIAL SCREW, NON-CONNULATED, SR 20, 1/4" SQUARE
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM   89081
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
4692380832
MDR Report Key24569228
Report Number3005823819-2026-00006
Device Sequence Number12850913
Product Code OLO
UDI-Device Identifier00814386025812
UDI-Public00814386025812
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU062-84-0100
Device Catalogue NumberUU062-84-0100
Device Lot NumberU029053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale